American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 132 found      Go to page: 1 2 3 4 5

[91] W. J. Kim. Monotone and oscillatory solution of $y\sp{(n)}+py=0$ . Proc. Amer. Math. Soc. 62 (1977) 77-82. MR 0425256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Allan C. Peterson. An expression for the first conjugate point for an $n$th order nonlinear differential equation . Proc. Amer. Math. Soc. 61 (1976) 300-304. MR 0427741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] H. Guggenheimer. Distribution of zeros and limit behavior of solutions of differential equations . Proc. Amer. Math. Soc. 61 (1976) 275-279. MR 0473335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Shair Ahmad. Asymptotic properties of linear fourth order differential equations . Proc. Amer. Math. Soc. 59 (1976) 45-51. MR 0409974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Samuel M. Rankin. Oscillation of a forced second order nonlinear differential equation . Proc. Amer. Math. Soc. 59 (1976) 279-282. MR 0414997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] L. K. Jackson. A Nagumo condition for ordinary differential equations . Proc. Amer. Math. Soc. 57 (1976) 93-96. MR 0404761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] William T. Patula. On the distance between zeroes . Proc. Amer. Math. Soc. 52 (1975) 247-251. MR 0379986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] C. C. Travis. Remarks on a comparison theorem for scalar Riccati equations . Proc. Amer. Math. Soc. 52 (1975) 311-314. MR 0377188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] William F. Trench. Oscillation properties of perturbed disconjugate equations . Proc. Amer. Math. Soc. 52 (1975) 147-155. MR 0379987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] William F. Trench. A sufficient condition for eventual disconjugacy . Proc. Amer. Math. Soc. 52 (1975) 139-146. MR 0377189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Hiroshi Onose. Oscillation criteria for second order nonlinear differential equations . Proc. Amer. Math. Soc. 51 (1975) 67-73. MR 0369813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Keith Schrader. Oscillation and comparison for second order differential equations . Proc. Amer. Math. Soc. 51 (1975) 131-136. MR 0372336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Robert M. Kauffman. On the growth of solutions in the oscillatory case . Proc. Amer. Math. Soc. 51 (1975) 49-54. MR 0374559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Robert M. Kauffman. Gaps in the essential spectrum for second order systems . Proc. Amer. Math. Soc. 51 (1975) 55-61. MR 0374560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Thomas T. Read. Exponential solutions of $y\sp{''}+(r-q)y=0$ and the least eigenvalue of Hill's equation . Proc. Amer. Math. Soc. 50 (1975) 273-280. MR 0377184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] John R. Graef and Paul W. Spikes. Sufficient conditions for nonoscillation of a second order nonlinear differential equation . Proc. Amer. Math. Soc. 50 (1975) 289-292. MR 0369808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Jerry R. Ridenhour. Linear differential equations where nonoscillation is equivalent to eventual disconjugacy . Proc. Amer. Math. Soc. 49 (1975) 366-372. MR 0364759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] David W. Kammler. A minimal decay rate for solutions of stable $n$th order homogeneous differential equations with constant coefficients . Proc. Amer. Math. Soc. 48 (1975) 145-151. MR 0369810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] George W. Johnson. Conjugate point properties for an even order linear differential equation . Proc. Amer. Math. Soc. 45 (1974) 371-376. MR 0348186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Jerry R. Ridenhour. On $(n,\,n)$-zeros of solutions of linear differential equations of order $2n$ . Proc. Amer. Math. Soc. 44 (1974) 135-140. MR 0330630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] T. T. Read. Growth and decay of solutions of $y\sp{(2n)}-py=0$ . Proc. Amer. Math. Soc. 43 (1974) 127-132. MR 0335948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Gary D. Jones. Oscillatory behavior of third order differential equations . Proc. Amer. Math. Soc. 43 (1974) 133-136. MR 0333341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] George W. Johnson. The $k$th conjugate point function for an even order linear differential equation . Proc. Amer. Math. Soc. 42 (1974) 563-568. MR 0333340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] G. J. Etgen and C. D. Shih. On the oscillation of certain third order linear differential equations . Proc. Amer. Math. Soc. 41 (1973) 151-155. MR 0320433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] David Lowell Lovelady. Boundedness properties for linear ordinary differential equations . Proc. Amer. Math. Soc. 41 (1973) 193-196. MR 0328202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] James S. W. Wong. A second order nonlinear oscillation theorem . Proc. Amer. Math. Soc. 40 (1973) 487-491. MR 0318585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] John Gregory. An approximation theory for oscillations of differential equations . Proc. Amer. Math. Soc. 40 (1973) 166-172. MR 0322248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Allan Kroopnick. $L\sp{2}$-solutions to $y\sp{''}+c(t)y\sp{'} +a(t)b(y)=0$ . Proc. Amer. Math. Soc. 39 (1973) 217-218. MR 0313581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] G. J. Etgen and C. D. Shih. Disconjugacy and oscillation of third order differential equations with nonnegative coefficients . Proc. Amer. Math. Soc. 38 (1973) 577-582. MR 0320432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] T. A. Burton. A differential equation of Lurie type . Proc. Amer. Math. Soc. 36 (1972) 491-496. MR 0310334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 132 found      Go to page: 1 2 3 4 5